MathSciNet Relay Station
MathSciNet bibliographic data
MR1813232 35H20 (35A30 35B33 43A80)
Garofalo, Nicola; Vassilev, Dimiter Symmetry properties of positive entire solutions of Yamabe-type equations on groups of Heisenberg type. Duke Math. J. 106 (2001), no. 3, 411–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement